# SDR COEA2018090607921

- Difficulty date: July 23, 2018
- Submitted: September 6, 2018
- Operation: Air carrier
- Aircraft: N921FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 319
- Aircraft time: 27,284 hours, 31,417 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: S53174000200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MAJOR REPAIR: FORWARD PRESSURE BULKHEAD HAS LEVEL 2 CORROSION AT UPPER RT BONDING POINT. REPAIRED PER SRAS CETS-4463/16...10711 ISSUE B, DATED 8/9/2018.
